Affine Complete Semilattices.

L. Márki; K. Kaarli; E.T. Schmidt

Monatshefte für Mathematik (1985)

  • Volume: 99, page 297-310
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Márki, L., Kaarli, K., and Schmidt, E.T.. "Affine Complete Semilattices.." Monatshefte für Mathematik 99 (1985): 297-310. <>.

author = {Márki, L., Kaarli, K., Schmidt, E.T.},
journal = {Monatshefte für Mathematik},
keywords = {locally affine complete semilattices},
pages = {297-310},
title = {Affine Complete Semilattices.},
url = {},
volume = {99},
year = {1985},

AU - Márki, L.
AU - Kaarli, K.
AU - Schmidt, E.T.
TI - Affine Complete Semilattices.
JO - Monatshefte für Mathematik
PY - 1985
VL - 99
SP - 297
EP - 310
KW - locally affine complete semilattices
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.